# SDR SIMA20160316006

- Difficulty date: March 16, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,955 hours, 35,192 cycles
- System (JASC): 2540 · Lavatories
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-29 TOILET WASTE VLV SUPPORT, LAVATORY BUCKET, IS CORRODED.  R & R LAVATORY BUCKET IAW SRM 51-40-02
